Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

An improved method for the numerical solution of the suspension bridge deflection equations


Author: R. W. Dickey
Journal: Math. Comp. 22 (1968), 298-303
MSC: Primary 73.65
MathSciNet review: 0231577
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Pugsley, The Theory of Suspension Bridges, Edward Arnold, London, 1957.
  • [2] J. Heller, E. Isaacson & J. J. Stoker, The Numerical Solution of the Multispan Suspension Bridge Deflection Equations. (To appear.)
  • [3] R. Courant and D. Hilbert, Methods of mathematical physics. Vol. I, Interscience Publishers, Inc., New York, N.Y., 1953. MR 0065391 (16,426a)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 73.65

Retrieve articles in all journals with MSC: 73.65


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1968-0231577-7
PII: S 0025-5718(1968)0231577-7
Article copyright: © Copyright 1968 American Mathematical Society